Flash Flood, Howell
- When
- September 15, 12:06 PM CST to 2:00 PM CST
- Where
- Howell County, 4 mi W of Moody
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.533, -92.050
Heavy rain caused Horn Creek to flood over Highway 142 west of Moody.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Sep 15, 10:56 AM CST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1156 AM CDT THU SEP 15 2005 .DISCUSSION... THE RAIN HAS ENDED OVER MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. WATER VAPOR IMAGERY IS SHOWING MUCH DRIER AIR ALOFT PENETRATING INTO THE REGION. HOWEVER...SOME AREAS OF DRIZZLE HAVE BEEN NOTED BY RADAR OVER SECTIONS OF SE KANSAS AND WEST CENTRAL MISSOURI...AND INCLUDED A MENTION OF DRIZZLE IN THE ZONES. ALSO TOOK POPS OUT OF THE ZONES FOR ALL AREAS EXCEPT FOR SOUTH CENTRAL MISSOURI WHERE ONGOING MODERATE RAIN CONTINUES. WILL GO AHEAD AND CANCEL THE FLOOD WATCH A LITTLE EARLY DUE TO THE COMMENCEMENT OF HEAVY RAIN. && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. CRAMER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT THU SEP 15 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT THU SEP 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED FLOODING WILL BE POSSIBLE THIS AFTERNOON ACROSS FAR SOUTH CENTRAL MISSOURI...OR SOUTHEAST OF A LINE FROM EMINENCE TO GAINESVILLE. AREAS OF DENSE FOG WILL BE POSSIBLE ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS TONIGHT AND EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DENSE FOG WILL BE POSSIBLE FRIDAY NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0722 AM CDT THU SEP 15 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/15/2005 NEWTON MO LAW ENFORCEMENT
NEWTON COUNTY CENTRAL DISPATCH REPORTED NUMEROUS FLOODED
ROADS WITHIN AND NEAR THE COMMUNITY OF NEOSHO THAT HAVE
BEEN IMPASSABLE TO MOTORISTS.
CRAMERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 AM CDT THU SEP 15 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO MILFORD 37.58N 94.17W
09/13/2005 F0 BARTON MO EMERGENCY MNGR
CITIZENS REPORTED A TORNADO TOUCH DOWN WEST OF MILFORD.
1055 PM TSTM WND DMG ROGERSVILLE 37.12N 93.07W
09/13/2005 WEBSTER MO PUBLIC
ROOF DAMAGE TO HOME AND BARNS.
RUNNELSThe Springfield radar (KSGF), 143 km away, was scanning. The volume nearest the first event began at 18:04 UTC.
1 flash flood. Local standard time, as filed.
Heavy rain caused Horn Creek to flood over Highway 142 west of Moody.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5473984.